Volume 18(34), no.2, 2012

Table of contents
A. A. Dorogovtsev, A. V. Gnedin, M. B. Vovchanskii
Iterated logarithm law for sizes of clusters in Arratia flow
Pages 1-7
Abstract Full version
E. V. Glinyanaya
Disordering asymptotics in the discrete approximation of an Arratia flow
Pages 8-14
Abstract Full version
D. Gusak, Ie. Karnaukh
The unified form of Pollaczek-Khinchin formula for Levy processes with matrix-exponential negative jumps
Pages 15-23
Abstract Full version
V. P. Knopova
On the rate of convergence in the local limit theorem for triangular arrays of random variables
Pages 24-32
Abstract Full version
V. Kuznetsov
The variance of the number of windings of the random field along the planar curve
Pages 33-53
Abstract Full version
M. P. Lagunova
Stochastic differential equations with interaction and the law of iterated logarithm
Pages 54-58
Abstract Full version
A. Logachov
Large deviation principle for processes with Poisson noise term
Pages 59-76
Abstract Full version
Andrey Yu. Pilipenko
On strong existence and continuous dependence for solutions of one-dimensional stochastic equations with additive noise
Pages 77-82
Abstract Full version
A. A. Pogorui
System of interacting particles with Markovian switching
Pages 83-95
Abstract Full version
W. I. Skrypnik
On lattice oscillator-type Gibbs systems with superstable many-body potentials
Pages 96-101
Abstract Full version
Daryna D. Sobolieva
Large deviation principle for one-dimensional SDE with discontinuous coefficients
Pages 102-108
Abstract Full version